Skip to Content
Children's Ibuprofen Oral Suspension Liquid, Kids Pain Reliever + Fever Reducer, Ages 2-11, Berry Flavor, 4 fl oz (2 Pack)

Price:

80.57 CA$


Cordyceps Natural Extract Tincture
Cordyceps Natural Extract Tincture
66.49 CA$
66.49 CA$
Osteo Bi-Flex Triple Strength(5), Glucosamine Chondroitin with Vitamin C Joint Health Supplement, Coated Tablets, 120 Count
Osteo Bi-Flex Triple Strength(5), Glucosamine Chondroitin with Vitamin C Joint Health Supplement, Coated Tablets, 120 Count
108.62 CA$
108.62 CA$

Children's Ibuprofen Oral Suspension Liquid, Kids Pain Reliever + Fever Reducer, Ages 2-11, Berry Flavor, 4 fl oz (2 Pack)

https://nutricity.ca/web/image/product.template/97765/image_1920?unique=b455d27
(0 review)
4 sold in last 24 hours
  • Fast Acting PediaCare Children's Ibuprofen oral suspension temporarily reduces fever and relieves minor aches and pains due to common cold, flu, headache, sore throat and toothache.
  • Get up to 8 hours of relief for headaches, teething pain, minor aches or pains. Use this kids pain reliever and included dosage cup to gently soothe and alleviate your child's discomfort when they need it most.
  • Kids love the great tasting berry flavor! Moms and Dads love that PediaCare has been trusted for generations and that this liquid ibuprofen for kids is alcohol free.
  • Pediatrician-Recommended children's ibuprofen gently eases discomfort and temporarily reduces fever, helping your little one feel better and more comfortable through the day and night.
  • This convenient 2-pack of PediaCare contains 2x boxes of PediaCare Children's Ibuprofen, each containing 4 fl oz (118mL) with 100mg Ibuprofen per 5 mL of liquid. Keep your medicine cabinet stocked with the brand trusted by families!

80.57 CA$ 80.57 CAD 80.57 CA$ Tax Included

Not Available For Sale

(10.07 CA$ / fl oz (US))
10 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Brand
  • Product Type
  • Ingredients
  • Item Weight

This combination does not exist.

Contact Us
Medication Ibuprofen
Ingredients Sucrose, Glycerin, Purified, Anhydrous Citric Acid, Flavors, Microcrystalline Cellulose, Propylene Glycol, Acesulfame Potassium, Fd&c Red #40, Sodium Benzoate, Polysorbate 80, D&c Yellow #10, Carboxymethylcellulose, Ibuprofen 100 Mg (nsaid), And Xanthan Gum
Expiry Date Nov 2026
Product Benefits Fever Control
Item Dimensions L X W X H 2 X 4 X 5.25 Inches
Specific Uses For Product Cold
Brand Pediacare
Product Type Medication
Item Weight 8 Ounces
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Important information

Ingredients

Ibuprofen 100 mg (NSAID), acesulfame potassium, anhydrous citric acid, carboxymethylcellulose sodium, D&C Yellow #10, FD&C Red #40, flavors, glycerin, microcrystalline cellulose, polysorbate 80, propylene glycol, purified water, sodium benzoate, sucrose, and xanthan gum

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2 x 4 x 5.25 inches; 8 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products